You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1974-1975/86/3
Normal radicals of endomorphism rings of free and projective modules
Download
PDF
- Normal radicals of endomorphism rings of free and projective modules
Article
Original scientific text
Title
Normal radicals of endomorphism rings of free and projective modules
Authors
Michał Jaegermann
1
Affiliations
Warszawa, Polska
Fundamenta Mathematicae
1974-1975/86/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
237-250
Main language of publication
English
Published
1975
Exact and natural sciences
mathematics